Grado dei gruppi quantici parabolici
Bollettino dell'Unione Matematica Italiana (2006)
- Volume: 9-A, Issue: 2, page 283-285
- ISSN: 0392-4041
Access Full Article
topHow to cite
topPulcini, Riccardo. " Grado dei gruppi quantici parabolici." Bollettino dell'Unione Matematica Italiana 9-A.2 (2006): 283-285. <http://eudml.org/doc/289583>.
@article{Pulcini2006,
author = {Pulcini, Riccardo},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {ita},
month = {8},
number = {2},
pages = {283-285},
publisher = {Unione Matematica Italiana},
title = { Grado dei gruppi quantici parabolici},
url = {http://eudml.org/doc/289583},
volume = {9-A},
year = {2006},
}
TY - JOUR
AU - Pulcini, Riccardo
TI - Grado dei gruppi quantici parabolici
JO - Bollettino dell'Unione Matematica Italiana
DA - 2006/8//
PB - Unione Matematica Italiana
VL - 9-A
IS - 2
SP - 283
EP - 285
LA - ita
UR - http://eudml.org/doc/289583
ER -
References
top- DE CONCINI, e KAC, V., Representations of quantum groups at roots of 1, Progr. Math., 92 (1990), 471-506. Zbl0738.17008
- DE CONCINI, C., KAC, V. e PROCESI, C., Quantum coadjoint action, Journal of the American Mathematical Society, 5 (1992), 151-189. Zbl0747.17018
- DE CONCINI, C. e PROCESI, C., Quantum Groups, Lecture Notes in Math., 1565 (1993), 31-140. Zbl0795.17005
- DE CONCINI, C. e KAC, V., Representations of quantum groups at roots of 1: reduction to the exceptional case, Adv. Ser. Math. Phys., 16 (1992), 141-149. Zbl0867.17007
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.